# SDR CALA2015061900519

- Difficulty date: June 18, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 48,908 hours, 17,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE AT LBL 24.75, STATION 727B INDICATES CRACK, WHILE PERFORMING HFEC INSPECTION.  OTBD AFT HOLE MARKED FOR DEFECT.  REMOVED DAMAGE FROM SEAT TRACK FLANGE.  FABRICATED ALL REPAIR PARTS, ALODINED & PRIMED AREA & REPAIR PARTS.  INSTALLED ALL REPAIR PARTS IAW ECRA 5320-02536 REV ORIGINAL.
